Sharp affine isoperimetric inequalities for the Minkowski first mixed volume

Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40002

Bull. London Math. Soc., 52, 52 (2020) 161–174, 2020.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-08-10 12:06:57 uploaded by xiongge ] [ 182 downloads ] [ 0 comments ]
@inproceedings{sun2020sharp,
  title={Sharp affine isoperimetric inequalities for the Minkowski first mixed volume},
  author={Sun Qiang, and Xiong Ge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210810120657811541853},
  booktitle={Bull. London Math. Soc.},
  volume={52},
  pages={52 (2020) 161–174},
  year={2020},
}
Sun Qiang, and Xiong Ge. Sharp affine isoperimetric inequalities for the Minkowski first mixed volume. 2020. Vol. 52. In Bull. London Math. Soc.. pp.52 (2020) 161–174. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210810120657811541853.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved